# SDR 2008UALA03475

- Difficulty date: June 19, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 38,726 hours, 4,657 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP:  COCKPIT CEILING.  FOUND LAMP BURNED OUT.  REPLACED LAMP, OP CHECKED GOOD.  AC OK FOR SERVICE.
